# SDR RAIA00110013

- Difficulty date: October 21, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145066
- Aircraft time: 7,916 hours, 6,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION ON HAT SECTION BEAM AT FRAME 20 AT Y AXIS 0.0.  MAINTENANCE REPAIRED HAT SECTION BEAM AT FRAME 20 AND Y AXIS 0.0 IAW EMB ENGINEERING ORDER GST3506/01.
